MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 4, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number 208-24-11
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Failure of Implant (1924); Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Joint Laxity (4526); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Date of Event 05/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.Correction/removal number: (b)(4).
 
Event or Problem Description
As reported, a patient had an initial left knee replacement system on 2 aug 2010 and was revised on 6 may 2019.No additional information.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined, insufficient information.Related to: 1038671-2022-01160, 1038671-2022-01161, 1038671-2022-01162, 1038671-2022-01163, 1038671-2022-01166, 1038671-2022-01167.
 
Additional Manufacturer Narrative
Additional information: b5, b7, h6.Pending engineering investigation h6.Medical device problem code to 2988.
 
Event or Problem Description
Revision, approximately 8 years 9 months post implant, due to accelerated and preventable wear of the optetrak cc polyethylene tibial insert components.There is no other patient demographic or medical history available.There is no information on the surgical procedure or patient outcome.There is no device return.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported may have been the result of malalignment between the femoral and tibial components, third body wear, patient-related conditions, instability, or any combination of these possibilities, which led to wear of the polyethylene insert.However, this cannot be confirmed as the devices were not available for evaluation and radiographs were not provided.Fu1 submission: fields in section f should be blank, this is a manufacturer's report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g2 (correcting initial report), h6: clinical codes, health effect-impact code, component code, types of investigation, investigation findings.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 4, 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key15481976
Report Number1038671-2022-01159
Device Sequence Number20570937
Product Code JWH
UDI-Device Identifier10885862054333
UDI-Public10885862054333
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2014
Device Model Number208-24-11
Device Catalogue Number208-24-11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date09/06/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer09/22/2022
03/13/2023
09/26/2023
02/17/2026
07/07/2026
Initial Report FDA Received Date09/25/2022
Supplement Report FDA Received Date10/11/2022
04/04/2023
10/06/2023
02/18/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale